# SDR SWAA032661

- Difficulty date: December 4, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 560,861 hours, 47,281 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NR 3 SLAT LWR T/E SPAR CRACKED AT IB RIB OF ACTUATOR ATTACH POINT.  REMOVED AND REPLACED NR 3 SLAT LWR T/E SPAR CORD PER SRM.
